Ahlfors’ currents in higher dimension
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 19 (2010) no. 1, p. 121-133

We consider a nondegenerate holomorphic map f:VX where (X,ω) is a compact Hermitian manifold of dimension larger than or equal to k and V is an open connected complex manifold of dimension k. In this article we give criteria which permit to construct Ahlfors’ currents in X.

On considère une application holomorphe non dégénérée f:VX(X,ω) est une variété Hermitienne compacte de dimension supérieure ou égale à k et V est une variété complexe, connexe, ouverte de dimension k. Dans cet article, nous donnons des critères qui permettent de construire des courants d’Ahlfors dans X.

@article{AFST_2010_6_19_1_121_0,
     author = {de Th\'elin, Henry},
     title = {Ahlfors' currents in higher dimension},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 19},
     number = {1},
     year = {2010},
     pages = {121-133},
     doi = {10.5802/afst.1239},
     mrnumber = {2597784},
     zbl = {1195.32004},
     language = {en},
     url = {http://www.numdam.org/item/AFST_2010_6_19_1_121_0}
}
de Thélin, Henry. Ahlfors’ currents in higher dimension. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 19 (2010) no. 1, pp. 121-133. doi : 10.5802/afst.1239. http://www.numdam.org/item/AFST_2010_6_19_1_121_0/

[1] Brunella (M.).— Courbes entières et feuilletages holomorphes, Enseign. Math., 45, p. 195-216 (1999). | MR 1703368 | Zbl 1004.32011

[2] Carlson (J.A.) and Griffiths (P.).— The order functions for entire holomorphic mappings, Proc. Tulane Univ. Program, p. 225-248 (1974). | MR 404699 | Zbl 0289.32017

[3] Chern (S.-S.).— The integrated form of the first main theorem for complex analytic mappings in several complex variables, Ann. of Math. (2), 71, p. 536-551 (1960). | MR 125979 | Zbl 0142.04802

[4] Chirka (E.M.).— Complex analytic sets, Kluwer Academic Publishers (1989). | MR 1111477 | Zbl 0683.32002

[5] Demailly (J.-P.).— Complex analytic and algebraic geometry, http://www-fourier.ujf-grenoble.fr/demailly/books.html, 1997.

[6] Duval (J.).— Singularités des courants d’Ahlfors, Ann. Sci. Ecole Norm. Sup., 39, p. 527-533 (2006). | Numdam | MR 2265678 | Zbl pre05078693

[7] Griffiths (P.).— Some remarks on Nevanlinna theory, Proc. Tulane Univ. Program, p. 1-11 (1974). | MR 352545 | Zbl 0288.32018

[8] Hirschfelder (J.J.).— The first main theorem of value distribution in several variables, Invent. Math., 8, p. 1-33 (1969). | MR 245840 | Zbl 0175.37103

[9] Lang (S.).— Introduction to complex hyperbolic spaces, Springer-Verlag (1987). | MR 886677 | Zbl 0628.32001

[10] McQuillan (M.).— Diophantine approximations and foliations, Inst. Hautes Etudes Sci. Publ. Math., 87, p. 121-174 (1998). | Numdam | MR 1659270 | Zbl 1006.32020

[11] Range (R.M.).— Holomorphic functions and integral representations in several complex variables, Springer-Verlag (1986). | MR 847923 | Zbl 0591.32002

[12] Sibony (N.) and Wong (P.M.).— Some remarks on the Casorati-Weierstrass theorem, Ann. Polon. Math., 39, p. 165-174 (1981). | MR 617458 | Zbl 0476.32005

[13] Stoll (W.).— A general first main theorem of value distribution, Acta Math., 118, p. 111-191 (1967). | MR 217339 | Zbl 0148.31905

[14] Wu (H.).— Remarks on the first main theorem in equidistribution theory II, J. Differential Geometry, 2, p. 369-384 (1968). | MR 276501 | Zbl 0177.11301